# SDR WTAA950322

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Cable
- Condition: Frozen
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED, ELEVATOR TRIM WOULD NOT MOVE FORWARD OF INDEX NR 1 AT TOP OF CLIMB (22,000 FEET AND OAT-30C).  ELEVATOR TRIM OPERATION REPORTED NORMAL AT LOWER ALTITUDES AND ON LANDING (OAT PLUS 15 C).  MAINTENANCE FOUND WATER ACCUMULATION AROUND ELEVATOR TRIM CABLES AFT OF PRESSURE BULKHEAD.  CLEARED OBSTRUCTION FROM WATER DRAIN, P/N PE9150421, IN AREA AND DRAINED WATER.  ELEVATOR TRIM SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
